# SDR GAIA00668

- Difficulty date: October 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FLOORBEAM STA 727 CORRODED ON UPPER CHORD UPPER SURFACE LBL30, LBL10 & RBL15 EXTENDING UNDER FLOOR SKIN.   CORRECTIVE ACTION: CORROSION REMOVED WAS FOUND TO BE OUT OF LIMITS IAW BOEING 727 SRM 53-10-1. FABRICATED AND INSTALLED REPAIR PARTS IAW BOEING 727 SRM 51-40-2 & 51-30-2 DAMAGE AT LBL30 & LBL10 FOUND TO BE WITHIN LIMITS IAW B727 SRM53-10-1 REPAIR INSTALLED AT RBL 15
